Author Topic: seven months off and healing  (Read 1626 times)

[Buddie]

seven months off and healing
« on: February 05, 2019, 09:27:51 pm »
just over seven months off valium CT after using it for around thirty years,the first couple of months were tough as i expected iím leveling out a good bit in the past couple of months with a lot of my symptoms gone or easing some new symptoms have developed like sinus problems and fatigue which i can cope with now that i know itís benzo related,sleep has returned and i can get a full night sleep where i used to wake every hour for toilet which is another withdrawal symptom,i havenít much more to add at this time except that iím about 70% healed and to let you all know it maby a little bit orbuncomfortable or hard but not impossible;you can do it☘️frank
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: seven months off and healing
« Reply #1 on: February 06, 2019, 04:53:47 am »
just over seven months off valium CT after using it for around thirty years,the first couple of months were tough as i expected iím leveling out a good bit in the past couple of months with a lot of my symptoms gone or easing some new symptoms have developed like sinus problems and fatigue which i can cope with now that i know itís benzo related,sleep has returned and i can get a full night sleep where i used to wake every hour for toilet which is another withdrawal symptom,i havenít much more to add at this time except that iím about 70% healed and to let you all know it maby a little bit orbuncomfortable or hard but not impossible;you can do it☘️frank

Good for you Frank .... happy you are healing so fast after a CT and long term use ... you a re perhaps one of the luckier ones !

Good luck and keep healing ,
 [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: seven months off and healing
« Reply #2 on: March 03, 2019, 11:11:31 pm »
just over seven months off valium CT after using it for around thirty years,the first couple of months were tough as i expected iím leveling out a good bit in the past couple of months with a lot of my symptoms gone or easing some new symptoms have developed like sinus problems and fatigue which i can cope with now that i know itís benzo related,sleep has returned and i can get a full night sleep where i used to wake every hour for toilet which is another withdrawal symptom,i havenít much more to add at this time except that iím about 70% healed and to let you all know it maby a little bit orbuncomfortable or hard but not impossible;you can do it☘️frank
im eight months now and feeling a bit more positive
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: seven months off and healing
« Reply #3 on: March 04, 2019, 05:31:29 am »
Thatís awesome!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: seven months off and healing
« Reply #4 on: March 07, 2019, 03:19:12 am »
Congrats that is awesome it will only get better for you !!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: seven months off and healing
« Reply #5 on: March 22, 2019, 12:41:57 am »
Frank,

You give me hope!  Seven - eight months and you are better after long term use!!  Yay!!  Iím at the end of month 3 after CT, and I can use healing stories less than a year.   Hope it continues for you!

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: seven months off and healing
« Reply #6 on: April 06, 2019, 05:40:11 pm »
Hi! It is very inspiring and gives hope for recovery! Thank you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: seven months off and healing
« Reply #7 on: April 07, 2019, 02:29:14 pm »
Frank, congratulations! I CT'd 7 months ago in a detox facility from 13 years multi benzo use, with a focus on Klonopin. Looking back it was totally crazy, but hindsight is easy... For me, the fear has subsided a lot, I was terrified of a lot of things..physically, the most bothersome symptom remains 'twitching' at night- some kind of muscle contractions. My understanding is that this is a "normal" longterm symptom, and it too has gotten better.

I would say I am around 70% too. If I could stop being a complete dick to my family that would help things- am working on it!  To all out there, things will get better- it just takes time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: seven months off and healing
« Reply #8 on: April 07, 2019, 02:33:36 pm »
Well done!

Can I ask what if you had muscle and sensory symptoms?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: seven months off and healing
« Reply #9 on: April 07, 2019, 03:45:05 pm »
The muscle twitching comes on in the evening and effects the lower part of my body, really only my legs.  Generally it is pretty subdued but every now and again the twitches can be stronger.  Put this way, its definitely not life threatening but also not at all nice. When I was in detox they prescribed a blood pressure medication called Clonodin (NOT KlonoPin!), which works to alleviate symptoms as it has some off-label muscle relaxant effects. And much as I am VERY reluctant to take any medication after my 'benzo experience' I am taking this as rarely as I can now- for instance, if I really cannot sleep because of the twitching. I aim to get off it as soon as poss. Hope this helps in some way, and stay strong!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.